Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 239, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Nov 5, 2017, 3:27 PM EST for Auglaize County, Mercer County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2017, 3:27 PM EST (20:27 UTC)
- Expired
- Nov 5, 2017, 4:15 PM EST
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Auglaize County, OH, Mercer County, OH
The radar
The Northern Indiana radar (KIWX), 131 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 3:50 PM EST | TSTM WND DMG | St. Marys, OH | ROOF OFF BUILDING. TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:08 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
956
WUUS51 KILN 052027
SVRILN
OHC011-107-052115-
/O.NEW.KILN.SV.W.0239.171105T2027Z-171105T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
327 PM EST SUN NOV 5 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Western Auglaize County in west central Ohio...
Mercer County in west central Ohio...
* Until 415 PM EST.
* At 327 PM EST, severe thunderstorms were located along a line
extending from near Rockford to 6 miles east of Redkey, moving east
at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
Rockford, Moulton, Wabash, Mendon, Chickasaw, Burkettsville,
Buckland, Montezuma, Chattanooga, Kossuth, Tama, Egypt, Maria Stein
and Neptune.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 700 PM EST for west central
Ohio.
LAT...LON 4068 8445 4068 8422 4066 8422 4066 8421
4035 8445 4035 8480 4069 8480 4070 8479
4071 8446
TIME...MOT...LOC 2027Z 258DEG 45KT 4064 8469 4035 8504
HAIL...1.00IN
WIND...60MPH
$$
KC3 follow-up statements
713
WWUS51 KILN 052038
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
338 PM EST SUN NOV 5 2017
OHC011-107-052115-
/O.CON.KILN.SV.W.0239.000000T0000Z-171105T2115Z/
Auglaize OH-Mercer OH-
338 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR WESTERN AUGLAIZE AND MERCER COUNTIES...
At 337 PM EST, severe thunderstorms were located along a line
extending from 6 miles east of Rockford to near Fort Recovery, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
Rockford, Moulton, Wabash, Mendon, Chickasaw, Burkettsville,
Buckland, Montezuma, Kossuth, Tama, Egypt, Maria Stein, Neptune and
State Route 116 at State Route 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 700 PM EST for west central
Ohio.
LAT...LON 4071 8446 4068 8445 4068 8422 4066 8422
4066 8421 4035 8445 4035 8480 4051 8480
4070 8465 4071 8448
TIME...MOT...LOC 2037Z 258DEG 45KT 4067 8453 4038 8488
HAIL...1.00IN
WIND...60MPH
$$
KC781
WWUS51 KILN 052051
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
351 PM EST SUN NOV 5 2017
OHC011-107-052115-
/O.CON.KILN.SV.W.0239.000000T0000Z-171105T2115Z/
Auglaize OH-Mercer OH-
351 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR WESTERN AUGLAIZE AND SOUTHERN MERCER COUNTIES...
At 351 PM EST, severe thunderstorms were located along a line
extending from near Spencerville to near St. Henry, moving east at 50
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Celina, St. Marys, New Bremen, St. Henry, Fort Recovery, Moulton,
Chickasaw, Burkettsville, Buckland, Montezuma, Kossuth, Egypt, Maria
Stein, Neptune, Carthagena and Bulkhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 700 PM EST for west central
Ohio.
LAT...LON 4068 8445 4068 8422 4066 8422 4066 8421
4035 8445 4035 8480 4044 8480 4048 8457
TIME...MOT...LOC 2051Z 263DEG 45KT 4066 8431 4042 8468
HAIL...1.00IN
WIND...60MPH
$$
Hatzos505
WWUS51 KILN 052112
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
412 PM EST SUN NOV 5 2017
OHC011-107-052121-
/O.EXP.KILN.SV.W.0239.000000T0000Z-171105T2115Z/
Auglaize OH-Mercer OH-
412 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN AUGLAIZE AND SOUTHERN
MERCER COUNTIES WILL EXPIRE AT 415 PM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. An additional
severe thunderstorm warning remains in effect for portions of
Auglaize County.
A tornado watch remains in effect until 700 PM EST for west central
Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4068 8445 4068 8422 4066 8422 4066 8421
4035 8445 4035 8480 4044 8480 4048 8457
TIME...MOT...LOC 2111Z 258DEG 45KT 4071 8402 4047 8439
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 1:05 PM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Nov 5, 1:05 PM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
105 PM EST Sun Nov 5 2017
.SYNOPSIS...
An area of low pressure and associated cold front will approach
the area today. The cold front will move through this evening
into tonight. Severe weather will be possible this afternoon
into tonight.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated forecast early this morning to account for a pretty
large lull in shower activity and a later start time on the
organized convection currently located in western IN. Given
model trends, expanded flood watch further south by about 2
counties later this evening.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Convection will be ongoing at the start of the short term. As
the evening and night progresses the main threats will be
damaging winds, isolated tornadoes, and flash flooding. As the
storms approach far southeastern portions of the forecast area
expect a weakening trend in the the severe activity. Instability
will also decrease as the night progresses. Most of thunderstorm
activity will taper off late in the night Sunday night. Cooler
air will begin to filter into the region with the passage of the
cold front.
Cloud cover and some shower activity will linger into Monday.
Temperatures will struggle to rise with high temperatures in the
lower 50s to lower 60s across most locations.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A wave of low pressure will travel along the old frontal boundary
that will extend across southern Kentucky. Precipitation shield
north of this wave will affect the southern part of the forecast
area. However, how much of the forecast area remains in question as
the 00Z model suite has generally trended a bit further north with
this precipitation. Thus have increase PoPs across the south for
Monday night into Tuesday.
Thereafter, high pressure will build in allowing for clouds to
decrease by mid week. Dry and cool conditions will prevail into
Friday night with temperatures running a bit below normal.
A short wave will approach the area next weekend, although there are
discrepancies in timing between models. Following the ensemble
mean, opted to include a low chance of showers for Saturday.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Embedded disturbances in a developing cyclonic flow aloft will
combine with favorable upper level jet energy and a surface cold
front/low to bring widespread showers and thunderstorms to the
region this afternoon into tonight. The most intense
precipitation will be along and ahead of the cold front. A very
moist airmass will result in heavy rain with MVFR/local IFR
ceilings and IFR/LIFR visbilities. Also, will have to update
TAFs for storm timing should strong to severe winds be
anticipated.
For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.
On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.
Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.
OUTLOOK...MVFR ceilings to linger from Monday night into
Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
042>046-051>056-060>062.
Flash Flood Watch from 5 PM EST this afternoon through late
tonight for OHZ063>065-070>074-077>080.
KY...Flash Flood Watch from 5 PM EST this afternoon through late
tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059.
Flash Flood Watch from 5 PM EST this afternoon through late
tonight for INZ066-073>075-080.
&&
SYNOPSIS...Novak
NEAR TERM...Franks/Hickman
SHORT TERM...Novak
LONG TERM...
AVIATION...HickmanHazardous weather outlook, Nov 5, 9:14 AM EST, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 914 AM EST Sun Nov 5 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-061200- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene- 914 AM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flash flood threat, damaging winds, large hail, and isolated tornadoes will be possible this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon into tonight. INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-061200- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland- 914 AM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EST THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flash flood threat, damaging winds, large hail, and isolated tornadoes will be possible late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon into tonight. KYZ089-090-094>100-OHZ081-082-088-061200- Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Adams-Pike-Scioto- 914 AM EST Sun Nov 5 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. With multiple rounds of thunderstorms expected, there is the potential for isolated flash flooding. In addition, thunderstorms early this evening into tonight will bring the potential for damaging winds, isolated large hail, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed early this evening into tonight.
In the hours before
Local storm report, Nov 5, 2:44 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM FUNNEL CLOUD 4 S CELINA 40.49N 84.57W
11/05/2017 MERCER OH TRAINED SPOTTER
FUNNEL CLOUD SPOTTED SOUTH OF CELINA NEAR YOUNGER ROAD
AND US ROUTE 127.
&&
JGIBSONSpecial weather statement, Nov 5, 2:57 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
257 PM EST SUN NOV 5 2017
INZ073-052030-
Ripley IN-
257 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 330 PM
EST...
At 257 PM EST, radar indicated a strong thunderstorm 9 miles east of
Vernon, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Versailles, Milan, Osgood, Sunman, Holton, Rexville, Benham, New
Marion, Friendship, Versailles Lake, Cross Plains, Otter Village and
Olean.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3904 8545 3912 8544 3924 8510 3893 8514
3893 8520 3892 8520 3891 8521 3891 8544
TIME...MOT...LOC 1957Z 255DEG 44KT 3902 8543
HatzosLocal storm report, Nov 5, 3:07 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
307 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 1 ESE CELINA 40.55N 84.55W
11/05/2017 MERCER OH EMERGENCY MNGR
POSSIBLE TORNADO. ROOF DAMAGE AND WIRES DOWN NEAR EAST
MARKET STREET...LIVINGSTON STREET AND GRAND LAKE ROAD
AREA. SIGNIFICANT DAMAGE TO CROWN EQUIPMENT CORP. TIME
ESTIMATED BY RADAR.
&&
HICKMANSpecial weather statement, Nov 5, 3:20 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EST SUN NOV 5 2017
OHZ034-035-052045-
Auglaize OH-Mercer OH-
320 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND MERCER
COUNTIES UNTIL 345 PM EST...
At 320 PM EST, radar indicated a strong thunderstorm near Rockford,
moving east at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Celina, St. Marys, Coldwater, Fort Recovery, Rockford, New Knoxville,
Moulton, Wabash, Mendon, Montezuma, Chattanooga, Kossuth, Tama,
Neptune, State Route 116 at State Route 197 and Bulkhead.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4073 8446 4068 8445 4069 8429 4050 8429
4041 8480 4073 8480
TIME...MOT...LOC 2020Z 258DEG 49KT 4063 8475
KCSpecial weather statement, Nov 5, 3:20 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EST SUN NOV 5 2017
INZ073-074-052045-
Ripley IN-Dearborn IN-
320 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY AND DEARBORN
COUNTIES UNTIL 345 PM EST...
At 320 PM EST, radar indicated a strong thunderstorm over Milan,
moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Versailles,
Milan, Osgood, Dillsboro, Moores Hill, Guilford, Wilmington, Logan,
Manchester, Sunman, St. Leon, West Harrison, Cold Springs, Versailles
Lake and Mount Sinai.
This includes I-74 in Indiana between mile markers 160 and 168.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3919 8534 3931 8495 3926 8482 3911 8482
3908 8486 3906 8489 3905 8490 3904 8489
3903 8491 3895 8537
TIME...MOT...LOC 2020Z 252DEG 45KT 3910 8512
HatzosLocal storm report, Nov 5, 3:21 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG BUCKLAND 40.62N 84.26W
11/05/2017 AUGLAIZE OH TRAINED SPOTTER
A TRAVEL TRAILER PARKED OUTSIDE A HOME WAS DESTROYED.
&&
MBPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:23 AM EST | Flash Flood Watch | ILN | Auglaize, Brown, Butler, Champaign, Clark, Clermont and 23 more | 24 hr |
| Nov 5, 2:07 PM EST | Tornado Warning | ILN | Mercer | 23 min |
| Nov 5, 2:25 PM EST | Tornado Warning | ILN | Mercer | 35 min |
| Nov 5, 2:40 PM EST | Tornado Warning | ILN | Auglaize, Mercer | 35 min |
| Nov 5, 2:55 PM EST | Tornado Warning | ILN | Auglaize | 20 min |
| Nov 5, 3:20 PM EST | Special Weather Statement | ILN | Mercer | 25 min |
| Nov 5, 3:33 PM EST | Tornado Warning | ILN | Mercer | 12 min |
| Nov 5, 3:37 PM EST | Areal Flood Advisory | ILN | Mercer | 3 hr |
| Nov 5, 3:45 PM EST | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Nov 5, 3:49 PM EST | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 41 min |
| Nov 5, 3:51 PM EST | Special Weather Statement | ILN | Hardin | 39 min |
| Nov 5, 4:02 PM EST | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Nov 5, 4:22 PM EST | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 24 min |
| Nov 5, 4:25 PM EST | Special Weather Statement | ILN | Hamilton, Warren | 35 min |
| Nov 5, 4:41 PM EST | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Nov 5, 4:41 PM EST | Special Weather Statement | ILN | Shelby | 34 min |
| Nov 5, 5:02 PM EST | Areal Flood Advisory | ILN | Darke | 3 hr |
| Nov 5, 5:13 PM EST | Special Weather Statement | ILN | Miami | 47 min |
| Nov 5, 5:17 PM EST | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan | 3 hr |
| Nov 5, 5:21 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Darke, Miami, Shelby | 24 min |
| Nov 5, 5:36 PM EST | Special Weather Statement | ILN | Champaign, Clark | 24 min |
| Nov 5, 5:42 PM EST | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Nov 5, 5:42 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 33 min |
| Nov 5, 5:50 PM EST | Special Weather Statement | ILN | Preble | 25 min |
| Nov 5, 5:57 PM EST | Special Weather Statement | ILN | Clark, Delaware, Madison, Union | 33 min |
| Nov 5, 6:09 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Miami, Montgomery | 3 hr |
| Nov 5, 6:18 PM EST | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 27 min |
| Nov 5, 6:23 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Madison, Union | 3 hr |
| Nov 5, 6:23 PM EST | Tornado Warning | ILN | Clark, Madison | 15 min |
| Nov 5, 6:25 PM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison | 50 min |
| Nov 5, 6:30 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 30 min |
| Nov 5, 6:37 PM EST | Areal Flood Advisory | ILN | Delaware, Franklin, Licking, Madison | 3 hr |
| Nov 5, 6:45 PM EST | Areal Flood Advisory | ILN | Montgomery, Preble | 3 hr |
| Nov 5, 6:55 PM EST | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Nov 5, 6:56 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 34 min |
| Nov 5, 6:58 PM EST | Special Weather Statement | ILN | Montgomery | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.